Bulletin of the American Mathematical Society

Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S^1\times S^3$

Julius L. Shaneson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 972-974.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529943

Mathematical Reviews number (MathSciNet)
MR0230325

Zentralblatt MATH identifier
0167.21602

Citation

Shaneson, Julius L. Embeddings with codimension two of spheres in spheres and $H$-cobordisms of $S^1\times S^3$. Bull. Amer. Math. Soc. 74 (1968), no. 5, 972--974. https://projecteuclid.org/euclid.bams/1183529943


Export citation

References